MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINER LIPPED 36MM ID GROUP 2
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5043295 180-01-54 - nv crown cup clstr hole 54mm group 2.5177781 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.5621831 164-01-14 - element-stem, collarless w/ha, std offset, sz 14.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left hip replacement on (b)(6) 2018.Approximately 4 years and 1 month after the initial procedure the patient had a left hip revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: mechanical failure, polyethylene wear left hip.Findings: gross polyethylene wear and synovitis.Patient was extubated taken the pacu in stable condition.No complications.
 
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g2 h6: clinical code, component code, type of investigation and investigation findings if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 36MM ID GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
3523771140
MDR Report Key17817323
Report Number1038671-2023-02377
Device Sequence Number17673407
Product Code JDI
UDI-Device Identifier10885862207036
UDI-Public10885862207036
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberNV GXL LINER LIPPED 36MM ID GROUP 2
Device Catalogue Number132-36-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by ManufacturerNot provided
12/11/2025
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date03/28/2024
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale